Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pattern integration


Authors: R. E. Carr and J. D. Hill
Journal: Proc. Amer. Math. Soc. 2 (1951), 242-245
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041200-1
MathSciNet review: 0041200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] É. Borel, Les probabilités dénombrables et leurs applications arithmétiques, Rend. Circ. Mat. Palermo vol. 27 (1909) pp. 247-271.
  • [2] E. C. Titchmarsh, The theory of functions, Oxford, 1932, p. 376.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041200-1
Article copyright: © Copyright 1951 American Mathematical Society